# SDR HNAA2020041400132

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 147170
- Aircraft time: 46,229 hours, 43,245 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  637     24-31  2225662  13APR20  BWI  ASSGN
      ELECTRICAL BURNING SMELL IN COCK PIT, IN FLIGHT

MDIS  637     24-31  2225663  13APR20  BWI  ASSGN
      TS SMOKE SMELL IN COCKPIT FOUND NUM 3 GEN NEGITIVE
      (E-) WITH A CHAFE INSTALLED INSULATING TAPE AND SECU
      RED WITH TYWRAP/ZIPTIES GEN NUM 3 C/BS P/C OR FERRY
      FLIGHT
